American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82B43) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Lauren Ancel Meyers. Contact network epidemiology: Bond percolation applied to infectious disease prediction and control. Bull. Amer. Math. Soc. 44 (2007) 63-86. MR 2265010.
Abstract, references, and article information
View Article: PDF

[2] Robert Langlands, Philippe Pouliot and Yvan Saint-Aubin. Conformal invariance in two-dimensional percolation . Bull. Amer. Math. Soc. 30 (1994) 1-61. MR 1230963.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1